# SDR UPS96820130

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 57542604
- Condition: Cracked
- Location: Cargo Bag Bin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAG BIN DOOR HAS CRACK ABOUT 3 INCHES AT LWR FWD AREA OF FRAME BETWEEN FITTING AND END BUMPER.  REPAIRED PER UPS EO DC8-52-0124.
